# SDR GTIA2024051838120

- Difficulty date: May 17, 2024
- Submitted: May 18, 2024
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 16,768 hours, 7,067 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT WET SOCKS FUME EVENT. ISOLATED LEFT PACL 1 SMELL DISSIPATED-PERFORMED TROUBLESHOOTING PER TSM 05-50-00-810-831-A CONFIRMED PACK 1 AT FAULT.
